# SDR IPXA11M65152

- Difficulty date: February 17, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 62,600 hours, 11,620 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SIGNFICANT MATERIAL LOSS DUE TO LATCH WEAR ON LT WING LOWER FWD SPAR FLANGE AT DOOR 526FB.  AFTER REMOVAL OF LATCH WEAR PLATES FOUND SPAR FLANGE CORRODED UNDER EACH PLATE STA XFS910 & XFS924.  REPAIRED SPAR FLANGE REF EO MD11- 5720-41719-A AND STA SA EA 011-5730-01-A2937, REV IR.
